Spectral theory of automorphic functions

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearch

  • Department of Mathematical Sciences
Original languageEnglish
JournalProceedings of the Steklov Institute of Mathematics
Number of pages163
Publication statusPublished - 1982

Bibliographical note

Translation from Trudy Mat. Inst. im. Steklova 153 (1981), 5-181 (Russian)

See relations at Aarhus University Citationformats

ID: 16798778